Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in temples. History of low BP and migraine. MRI says chronic micro vascular ischemic disease. Suggestion?

I have recently had a MRI of my brain without IV contrast. My report says that I have: 1.No mass effect, hemorrhage or acute infarct. 2. Moderate chronic microvascular ischemic disease with the periventricular and deep white matter and pons. I am 77 years old, never a smoker (although my parents smoked the really potent cigarettes before I was born and throughout my life), have low blood pressure , have a history of severe migraines (but none for last 15 or 20 years), had an event when I was pregnant with first child in which I felt a severe hot burning shock through the left side of my brain followed by numbness on the right side of my body for 24 hours, and am now having small, momentary shots of pain in my temples. I would like to hear in common language just what is going on and what I can expect in the future. Thank you YYYY@YYYY
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
at your age having microvascular ischemic disease with periventricular and deep white matterand pons regions is some thind that much not to be worried of. your having occasional pain in the temple area with back ground history of severe migrane in the past probable sugesst that you may a having the recurrence of migrane. kindly take a neurologist opinion if it is bothering you. other wise if you feel simple and adjustable headache just have simple tablet parecetomal 500mg when ever it is required.your past history during your pregnancysugessts you might have had a transient cerebro vascular accident that is also nothing to worry now.
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor